Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Impaired Healing (2378)
Date of Event
07/02/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a distractor broke due to unknown reasons.It was removed and replaced.
Additional Manufacturer Narrative
An investigation was successfully completed.The results of the investigation have identified a known inherent risk of the device.No corrective or preventive actions are required at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Corrections: d4 - model#, lot#, udi# & expiration date; g4 - 510k#.Additional information: a2 - age & dob.